Alert archive / Illinois / Tornado Warnings in 2010
Tornado Warning 35, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at Dec 31, 2010, 11:40 AM CST for Peoria County, Tazewell County, Woodford County, Illinois. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 31, 2010, 11:40 AM CST (17:40 UTC)
- Expired
- Dec 31, 2010, 12:30 PM CST
- In force
- 50 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Peoria County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 70 km from the middle of the area, began a volume at 17:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 31, 12:15 PM CST | TSTM WND GST 61 | Roanoke, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 10:34 AM CST | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 450 m²/s²
- 0-3 km storm-relative helicity
- 427 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
882
WFUS53 KILX 311740
TORILX
ILC143-179-203-311830-
/O.NEW.KILX.TO.W.0035.101231T1740Z-101231T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1140 AM CST FRI DEC 31 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL PEORIA COUNTY IN CENTRAL ILLINOIS...
NORTH CENTRAL TAZEWELL COUNTY IN CENTRAL ILLINOIS...
WOODFORD COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1230 PM CST.
* AT 1135 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR MARQUETTE HEIGHTS...OR NEAR PEKIN...AND
MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
EUREKA...EAST PEORIA...MORTON...WASHINGTON...DEER CREEK...
GERMANTOWN HILLS...METAMORA...SECOR...ROANOKE...MINONK...PEORIA
HEIGHTS...CAZENOVIA...LOW POINT...BENSON AND PANOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4091 8938 4093 8906 4080 8894 4049 8959
4066 8970
TIME...MOT...LOC 1739Z 226DEG 42KT 4066 8958
$$
HJS3 follow-up statements
944
WWUS53 KILX 311803
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1203 PM CST FRI DEC 31 2010
ILC143-311812-
/O.CAN.KILX.TO.W.0035.000000T0000Z-101231T1830Z/
PEORIA IL-
1203 PM CST FRI DEC 31 2010
...THE TORNADO WARNING FOR EAST CENTRAL PEORIA COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4080 8894 4055 8947 4074 8944 4091 8938
4093 8906
TIME...MOT...LOC 1802Z 226DEG 42KT 4085 8932
$$
ILC179-203-311830-
/O.CON.KILX.TO.W.0035.000000T0000Z-101231T1830Z/
TAZEWELL IL-WOODFORD IL-
1203 PM CST FRI DEC 31 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR WOODFORD AND NORTHEASTERN
TAZEWELL COUNTIES UNTIL 1230 PM CST...
AT 1158 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR METAMORA...OR 8 MILES NORTHWEST OF EUREKA...
MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
SECOR...ROANOKE...MINONK...LOW POINT...BENSON AND PANOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4080 8894 4055 8947 4074 8944 4091 8938
4093 8906
TIME...MOT...LOC 1802Z 226DEG 42KT 4085 8932
$$
HJS859
WWUS53 KILX 311819
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1219 PM CST FRI DEC 31 2010
ILC179-311827-
/O.CAN.KILX.TO.W.0035.000000T0000Z-101231T1830Z/
TAZEWELL IL-
1219 PM CST FRI DEC 31 2010
...THE TORNADO WARNING FOR NORTHEASTERN TAZEWELL COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
THERE IS STILL A TORNADO WARNING IN EFFECT FOR SOUTHEASTERN TAZEWELL
COUNTY UNTIL 1245 PM.
LAT...LON 4080 8894 4062 8933 4076 8930 4091 8928
4093 8906
TIME...MOT...LOC 1817Z 226DEG 42KT 4097 8915
$$
ILC203-311830-
/O.CON.KILX.TO.W.0035.000000T0000Z-101231T1830Z/
WOODFORD IL-
1219 PM CST FRI DEC 31 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN WOODFORD COUNTY
UNTIL 1230 PM CST...
AT 1216 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR TOLUCA...OR 13 MILES EAST OF LACON...MOVING
NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
MINONK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4080 8894 4062 8933 4076 8930 4091 8928
4093 8906
TIME...MOT...LOC 1817Z 226DEG 42KT 4097 8915
$$
HJS631
WWUS53 KILX 311827
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1227 PM CST FRI DEC 31 2010
ILC203-311837-
/O.EXP.KILX.TO.W.0035.000000T0000Z-101231T1830Z/
WOODFORD IL-
1227 PM CST FRI DEC 31 2010
...THE TORNADO WARNING FOR EASTERN WOODFORD COUNTY WILL EXPIRE AT
1230 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 3 PM.
LAT...LON 4080 8894 4062 8933 4076 8930 4091 8928
4093 8906
TIME...MOT...LOC 1827Z 226DEG 42KT 4105 8904
$$
HJSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Dec 31, 11:15 AM CST, 25 minutes earlier.
Area forecast discussion, Dec 31, 11:15 AM CST, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1115 AM CST FRI DEC 31 2010 .DISCUSSION... ISSUED 1036 AM CST FRI DEC 31 2010 THREAT OF SEVERE WEATHER FOR PORTIONS OF CENTRAL ILLINOIS INCREASING FOR THE AFTERNOON. AS A RESULT...WILL KEEP THIS BRIEF. MOIST WARM AIR MOVING IN AND MAIN STORM SYSTEM STILL WELL OFF TO THE SW. TEMPS ON TRACK...AND RAIN CHANCES SPREADING FROM NW TO SE THIS AFTERNOON. THREATENING STORMS MOVING IN FROM THE SW...AND FORECAST WILL BE UPDATED FOR WATCH INFORMATION SHORTLY. HJS && .AVIATION... ISSUED 1115 AM CST FRI DEC 31 2010 CONSOLIDATING SFC LOW NWRN MO WL MOVE TO CNTL MN BY 06Z SAT. ASSOC CD FNT WL REACH PIA/SPI AROUND 01Z...AND CLEAR CMI BY 04Z. TSTMS CURRENTLY ENTERING THE AREA ARE ALREADY AFFECTING PIA AND WILL COME NEWD INTO SPI SOON. EXPCT TSTMS TO CONT AHD OF THE FNT THIS AFTN... WITH SOME SVR STORMS PSBL. MAIN THREAT WILL BE STG SFC WNDS AND ISOLD TORNADOES. WIDELY VRBL CIGS IN MOIST AMS AHD OF THE FNT...BUT SHOULD BE PRIMARILY 1K-2K...LOWER WITHIN CONVECTION. SKIES/STORMS WL THEN CLR OUT AFT FROPA WITH VFR CONDS. WNDS WL BY GUSTY AHD OF AND AFT FROPA...WITH POST FRONTAL WNDS WLY 12-18 KT BCMG WSWLY AFT 12Z SAT. SOME 3K FT STRATOCU IS FCST TO COME SEWD INTO THE PIA/BMI AREAS BY 15Z SAT. 04 && .PREV DISCUSSION... ISSUED 330 AM CST FRI DEC 31 2010 00Z SHORT RANGE MODELS SIMILAR INTO THIS WEEKEND AND USED A BLEND. FORECAST CONCERN IS CONVECTION CHANCES AND STRENGTH OF THUNDERSTORMS TODAY INTO TONIGHT WITH STRONG COLD FRONT SWEEPING EAST ACROSS IL THIS EVENING. ALSO ADDRESSING NEAR RECORD HIGHS TODAY. BACK TO MORE WINTER LIKE TEMPERATURES THIS NEW YEARS WEEKEND. SHORT TERM...TODAY THROUGH SUNDAY NIGHT. RADAR MOSAIC SHOWS WIDESPREAD AREA OF SHOWERS AND THUNDERSTORMS SPREADING QUICKLY NE FROM CENTRAL MO INTO WEST CENTRAL IL WEST OF I-55 AND SOUTH OF I-74 AT 315 AM. STRONG TO POTENTIALLY SEVERE THUNDERSTORMS OVER EAST CENTRAL IL WEST OF ST LOUIS WHERE A TORNADO WATCH IN EFFECT UNTIL 8 AM. STRONG LOW LEVEL JET/WAA ALONG WITH DEEP GULF MOISTURE FUELING THESE THUNDERSTORMS. INCREASED POPS TO CATEGORICAL WEST OF I-57 THIS MORNING WITH A FEW STRONG THUNDERSTORMS WITH HAIL AND GUSTY WINDS POSSIBLE. SPC KEEPS RISK OF SEVERE STORMS SW OF CENTRAL IL TODAY. EARLY MORNING SURFACE MAP SHOWS 996 MB LOW PRESSURE OVER WESTERN LAKE SUPERIOR WITH A STRONG COLD FRONT NEAR THE IA/IL BORDER INTO CENTRAL MO TO 997 MB LOW OVER NE OK AND 991 MB LOW OVER SOUTHERN CO. BREEZY SOUTH WINDS BRINGING UNSEASONABLY MILD/MOIST GULF AIR OVER CENTRAL/SE IL WITH TEMPS IN THE UPPER 40S TO MID 50S AND DEWPOINTS IN THE MID 40S TO LOWER 50S (HIGHEST READINGS SW AND WEST CENTRAL IL). THESE TEMPS MORE TYPICAL OF MID MAY THAN THE LAST DAY OF DECEMBER. ALOFT A VERY STRONG 525 DM 500 MB LOW WAS OVER THE 4 CORNERS ASSOCIATED WITH DEEP UPPER LEVEL TROF OVER THE ROCKIES WHILE UPPER LEVEL RIDGE OVER THE ATLANTIC STATES PUTTING IL IN AN UNSETTLED SW UPPER LEVEL FLOW. USED A BLEND OF THE HRRR AND NAM MODELS TO HANDLE CONVECTION TODAY WITH SPREADS QUICKLY NE ACROSS CENTRAL IL THIS MORNING WHILE SE IL HAS LESS OF A CHANCE. HAVE LIKELY CHANCES OF SHOWERS AND ISOLATED THUNDERSTORMS THIS AFTERNOON. CONTINUED TREND OF NUDGING HIGHS UP A BIT TODAY WITH MOST SNOW COVER GONE. NEAR RECORD HIGHS IN THE LOW TO MID 60S WHICH IS MORE TYPICAL OF MID APRIL THAN NEW YEARS EVE. SEE LIST OF RECORD HIGHS FOR DEC 31ST BELOW. STRONG LOW PRESSURE EJECTS FROM THE OK PANHANDLE TO NEAR MINNEAPOLIS MN BY 6 PM TODAY WHILE BRINGING A STRONG COLD FRONT EAST ACROSS IL THIS EVENING. THIS TO BRING HIGH CHANCES OF SHOWERS AND POSSIBLE THUNDERSTORMS THIS EVENING...AND DIMINISHING OVER WESTERN IL LATER THIS EVENING AND DIMINISHING OVER EASTERN IL DURING OVERNIGHT. PRECIPITATION SHOULD END BEFORE AIR GETS COLD ENOUGH TO SUPPORT FROZEN PRECIPITATION BUT WET ROADS COULD FREEZE OVER OVERNIGHT FROM I-57 WEST AS MUCH COLD AIR ARRIVES. LOWS TONIGHT RANGE THE LOWER 20S OVER THE IL RIVER VALLEY TO THE MID 30S ALONG THE WABASH RIVER. BRISK W/SW WINDS SAT BRINGS IN COLDER AIR WITH LITTLE IF ANY TEMP RISE. STRONG WINDS DUE TO TIGHT PRESSURE GRADIENT AS STRONG LOW PRESSURE MOVES INTO ONTARIO. NAM SHOWS LOW LEVEL CLOUDS AND POSSIBLE FLURRIES MOVING SE INTO THE IL RIVER VALLEY SAT AFTERNOON. HIGH PRESSURE DRIFTS EAST INTO THE MID/SOUTHERN MS VALLEY SUNDAY WITH WEAKER WINDS BUT STILL SEASONABLY COLD TEMPERATURES. LONG TERM...MONDAY THROUGH THURSDAY NIGHT. EXTENDED MODELS AND ENSEMBLES SHOWS UPPER LEVEL TROF OVER THE GREAT LAKES AND NEW ENGLAND DURING EARLY AND MIDDLE OF NEXT WEEK WITH SPLIT UPPER LEVEL FLOW KEEPING STORM TRACKS OVER THE SOUTHERN STATES AND OVER THE NE PART OF THE COUNTRY. ILLINOIS TO BE BETWEEN THESE SYSTEMS SO GENERALLY DRY WITH TEMPS MODIFYING A BIT FROM THIS WEEKENDS READINGS. CONTINUED TO LEAN TOWARD THE 00Z ECMWF MODEL. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Dec 31, 10:17 AM CST, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1017 AM CST FRI DEC 31 2010 ILZ027>031-036-040-011200- FULTON-KNOX-MARSHALL-PEORIA-SCHUYLER-STARK-WOODFORD- 1017 AM CST FRI DEC 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT PERIODS OF THUNDERSTORMS CAN BE EXPECTED TODAY AND INTO THE EARLY EVENING HOURS. AN ISOLATED SEVERE STORM WILL BE POSSIBLE...WITH THE PRIMARY THREAT BEING DAMAGING WINDS AND POSSIBLY SMALL HAIL. THE STORMS SHOULD CLEAR THE AREA BEFORE 8PM THIS EVENING. RAINFALL AMOUNTS ARE EXPECTED TO AVERAGE FROM THREE QUARTERS OF AN INCH TO ONE INCH...WITH LOCALLY HIGHER AMOUNTS. IN COMBINATION WITH THE FROZEN GROUND AND MELTING SNOW PACK...THE HEAVY RAIN MAY RESULT IN SOME PONDING OF WATER IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE THAT SPOTTERS MAY BE NEEDED TODAY AND EARLY THIS EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. ILZ037-038-041>057-061>063-066>068-071>073-011200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON- MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCOTT- SHELBY-TAZEWELL-VERMILION- 1017 AM CST FRI DEC 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL INCREASE THROUGH THE DAY TODAY. SOME OF THE STORMS MAY BECOME SEVERE FROM MIDDAY INTO THE EVENING HOURS. THE PRIMARY SEVERE WEATHER THREATS WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. SOME SMALL HAIL WILL ALSO BE POSSIBLE. THE STORMS SHOULD END ALONG THE INTERSTATE 55 CORRIDOR BEFORE 8PM...WITH THE STORMS CLEARING THE EASTERN STATE LINE BEFORE MIDNIGHT. RAINFALL AMOUNTS ARE EXPECTED TO AVERAGE FROM THREE QUARTERS OF AN INCH TO ONE INCH...WITH LOCALLY HIGHER AMOUNTS. IN COMBINATION WITH THE FROZEN GROUND AND MELTING SNOW PACK...THE HEAVY RAIN MAY RESULT IN SOME PONDING OF WATER IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING. CHURCHILL
In the hours before
Local storm report, Dec 31, 7:24 AM CST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
724 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
12/31/2010 M1.57 INCH TAZEWELL IL CO-OP OBSERVER
MOST OF THE RAIN IN 45 MINS AT 5 AM.
0700 AM HEAVY RAIN EUREKA 40.72N 89.28W
12/31/2010 M1.21 INCH WOODFORD IL MESONET
&&
SHIMONLocal storm report, Dec 31, 7:25 AM CST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
725 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN HAVANA 40.30N 90.06W
12/31/2010 M1.20 INCH MASON IL CO-OP OBSERVER
STILL LIGHT RAIN
&&
SHIMONThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 6:10 AM CST | Areal Flood Advisory | ILX | Cass, Fulton, Mason, Menard, Morgan, Schuyler and 2 more | 6 hr |
| Dec 31, 10:47 AM CST | Tornado Warning | ILX | Cass, Morgan, Scott | 43 min |
| Dec 31, 12:00 PM CST | Tornado Warning | ILX | Morgan | 30 min |
| Dec 31, 12:01 PM CST | Areal Flood Advisory | ILX | Cass, Mason, Menard, Morgan, Scott | 5 hr |
| Dec 31, 12:13 PM CST | Tornado Warning | ILX | Logan, Mason, Menard, Tazewell | 32 min |
| Dec 31, 12:37 PM CST | Tornado Warning | ILX | Logan, Mason, Menard | 38 min |
| Dec 31, 1:10 PM CST | Tornado Warning | ILX | McLean, Woodford | 50 min |
| Dec 31, 1:21 PM CST | Severe Thunderstorm Warning | ILX | McLean | 24 min |
| Dec 31, 1:48 PM CST | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Jasper, Richland, Shelby | 57 min |
| Dec 31, 3:51 PM CST | Tornado Warning | ILX | Clark, Cumberland, Jasper | 39 min |
Nearby
Tornado Warnings in Illinois, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.